Follow
Žana Kovijanić Vukićević
Žana Kovijanić Vukićević
UCG
Verified email at ucg.ac.me
Title
Cited by
Cited by
Year
On Zagreb indices and coindices
I Gutman, B Furtula, Ž Kovijanić Vukićević, G Popivoda
MATCH Communications in Mathematical and in Computer Chemistry, 2015
3112015
On an old/new degree–based topological index
B Furtula, I Gutman, ŽK VUKIĆEVIĆ, G LEKISHVILI, G Popivoda
Bulletin (Académie serbe des sciences et des arts. Classe des sciences …, 2015
642015
Arithmetic–geometric index and its relations with geometric–arithmetic index
S Vujošević, G Popivoda, ŽK Vukićević, B Furtula, R Škrekovski
Applied Mathematics and Computation 391, 125706, 2021
372021
Chemical trees with extreme values of Zagreb indices and coindices
ZK Vukicevic, G Popivoda
IRANIAN JOURNAL OF MATHEMATICAL CHEMISTRY 5 (1), 19-29, 2014
342014
Chemical trees with extreme values of a few types of multiplicative Zagreb indices
V Bozovic, ZK Vukicevic, G Popivoda
MATCH Commun. Math. Comput. Chem 76, 207-220, 2016
162016
Bicyclic graphs with extremal values of PI index
ŽK Vukićević, D Stevanović
Discrete Applied Mathematics 161 (3), 395-403, 2013
162013
Extreme Wiener indices of trees with given number of vertices of maximum degree
V Božović, ŽK Vukićević, G Popivoda, RY Pan, XD Zhang
Discrete Applied Mathematics 304, 23-31, 2021
102021
Unicyclic graphs with extremal values of arithmetic–geometric index
ŽK Vukićević, S Vujošević, G Popivoda
Discrete Applied Mathematics 302, 67-75, 2021
92021
ON THE SOMBOR INDEX OF CHEMICAL TREES.
ŽK VUKIĆEVIĆ
Mathematica Montisnigri 50, 2021
62021
Extremal values of total multiplicative sum Zagreb index and first multiplicative sum Zagreb coindex on unicyclic and bicyclic graphs
V Bozovic, ZK Vukicevic, G Popivoda
MATCH Commun. Math. Comput. Chem 78, 417-430, 2017
52017
On the variable Wiener–Szeged inequality
ŽK Vukićević, L Bulatović
Discrete Applied Mathematics 307, 15-18, 2022
22022
The cycle index of the automorphism group of Zn
V Božović, Ž Kovijanić-Vukićević
Publications de l'Institut Mathematique 101 (115), 99-108, 2017
22017
An enumerative problem in threshold logic
Ž Kovijanić-Vukićević
Publications de l'Institut Mathematique, 129-134, 2007
22007
The sigma-Irregularity of Chemical Trees
ZK Vukicevic, G Popivoda, S Vujosevic, R Skrekovski, D Dimitrov
MATCH-COMMUNICATIONS IN MATHEMATICAL AND IN COMPUTER CHEMISTRY 91 (1), 267-282, 2024
12024
On the maximal RRR index of trees with many leaves
V Bozovica, ZK Vukicevica, G Popivodaa, R Škrekovskib, A Tepehc
MATCH-COMMUNICATIONS IN MATHEMATICAL AND IN COMPUTER CHEMISTRY 83 (1), 189-203, 2020
12020
Bicyclic graphs with minimal values of the detour index
K Vukićević, V Božović
Filomat 26 (6), 1263-1272, 2012
12012
Enumeration of maximum matchings in the Hanoi graphs using matching polynomials
ŽK Vukićević
Discrete Mathematics, Algorithms and Applications 15 (07), 2250160, 2023
2023
The cycle index of the automorphism group of
V Božović, ŽK Vukićević
arXiv preprint arXiv:1505.02632, 2015
2015
GRAPH THEORY IN MATCHEMATICAL MODELING OF CHEMICAL PHENOMENA
ŽK Vukićević
XV International Seminar, 43, 0
Minimal values of the detour index of bicyclic graphs
ZK Vukicevic, V Bozovic
The system can't perform the operation now. Try again later.
Articles 1–20